The Fourier transform on L loc 1 and its application to Cauchy problems for linear partial differential equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 45 (1971), pp. 113-127.
@article{RSMUP_1971__45__113_0,
     author = {Persson, Jan},
     title = {The {Fourier} transform on $L^1_\text{loc}$ and its application to {Cauchy} problems for linear partial differential equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {113--127},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {45},
     year = {1971},
     zbl = {0223.35006},
     mrnumber = {301345},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1971__45__113_0/}
}
TY  - JOUR
AU  - Persson, Jan
TI  - The Fourier transform on $L^1_\text{loc}$ and its application to Cauchy problems for linear partial differential equations
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1971
DA  - 1971///
SP  - 113
EP  - 127
VL  - 45
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1971__45__113_0/
UR  - https://zbmath.org/?q=an%3A0223.35006
UR  - https://www.ams.org/mathscinet-getitem?mr=301345
LA  - en
ID  - RSMUP_1971__45__113_0
ER  - 
Persson, Jan. The Fourier transform on $L^1_\text{loc}$ and its application to Cauchy problems for linear partial differential equations. Rendiconti del Seminario Matematico della Università di Padova, Tome 45 (1971), pp. 113-127. http://www.numdam.org/item/RSMUP_1971__45__113_0/

[1] Hille, E., and Phillips, R.S.: Functional analysis and semi-groups, Amer. Math. Soc., Providence, R.I., 1957. | MR 89373 | Zbl 0078.10004

[2] Hörmander, L.: Linear partial differential operators, Springer, Berlin, 1963. | MR 404822

[3] Ovsjannikov, L.V.: A singular operator in a scale of Banach spaces, Dokl. Akad. Nauk SSSR 163, 819-822 (1965). English translation Soviet Math. Dokl, 6, 1025-1028 (1965). | MR 190754 | Zbl 0144.39003

[4] Persson, J.: Global linear Goursat problems for functions of Gevrey-Lednev type, Ann. Sc. Norm., Pisa Cl. Sc. s. 3, 23, 387-412 (1969). | Numdam | MR 287131 | Zbl 0176.08801

[5] Treves, F.: On the theory of linear partial differential operators with analytic coefficients, Trans. Am. Math. Soc., 137, 1-20 (1969). | MR 247267 | Zbl 0187.03201

[6] Treves, F.: Ovcyannikov theorem and hyperdifferential operators, Instituto de Matematica pura e aplicada, Rio de Janeiro, 1968. | MR 290202 | Zbl 0205.39202